• Welcome to Hair loss Experiences hair loss forum.

    Free impartial hair loss advice, hair transplant advice, hair loss medications and hair loss news.
    You can contact us directly at [email protected] if you experience any problems.

red scalp, losing hair

J

jdmmiata

Member
Westcoaster wrote:
jdmmiata wrote:
I live in savage,MD. Its between DC and Baltimore. The one thing that puzzles me is that this has been going on for a few years now, what could I be allergic to?


If I were you I would contact a Dr. Vogel in Baltimore, schedule a consultation as he should be able to help you out.

I did an online consultation for him, and someone from his office replied back saying that since im on propecia, thats the only thing they can do for me. Still I will try to schedule an appointment with Dr. Vogel. In the mean time, where can I pick up antihistamine tablets?
 
bullitnut

bullitnut

4 awesome repairs with SMG
Antihistamine tablets are available over the counter in most pharmacies and supermarkets here in the UK.
 
Bigmac

Bigmac

Administrator
Staff member
Walmart, Costco or any pharmacy will sell them, they will only be a few dollars.

Hope they work out for you.
 
J

jdmmiata

Member
Thanks guys,I will try and buy it this week as well as schedule an appointment with Dr.vogel. Do you guys believe its possible that i will be able to regrow hair in that spot again?
 
Bigmac

Bigmac

Administrator
Staff member
Yes there is a good chance, if you find out what made you lose it, it may grow back naturally.

If its Mpb you will have to try the meds and see what happens.

Hopefully Dr Vogel will be able to help you out.


 
Bigmac

Bigmac

Administrator
Staff member
Yes that is correct.

How is your scalp now.
 
J

jdmmiata

Member
Oh ok, I wasnt sure if it was the right stuff so I havent tried it yet, it looked more like an allergy medicine. I guess thats what antihistamine is? My scalp doesn't seemed to have improved, I havent had time to get an appointment with dr.vogel yet. I'll start on the antihistamine tonight.
 
bullitnut

bullitnut

4 awesome repairs with SMG
jdmmiata wrote:
looked more like an allergy medicine. I guess thats what antihistamine is?
Yes you are correct, antihistamine is an allergy medicine.
 
J

jdmmiata

Member
Alright so I've been taking the zyrtec. Haven't seen much of a difference however. One detail that I forgot to mention is that every now and then ill get these little scab things on my scalp. Anyone know if these are directly related to hair loss?
 
bullitnut

bullitnut

4 awesome repairs with SMG
With the scabs being mentioned I an now thinking it could be psoriasis flaking? You need to get it checked out dude
 
J

jdmmiata

Member
I have an appointment with Dr.Vogel's office this thursday. I'm just hoping he takes everything else besides MPB into consideration.
 
Bigmac

Bigmac

Administrator
Staff member
Thats good, please let us know what he says.

good luck.
 
T

terranelloyd

Member
Losing hair is a dreadful physical condition that most dread. If we can still use the word lucky, then women are luckier as you seldom see total baldness as compared to men.
 
S

sonander

Member
Hair loss usually occurs in the fourth of fifth month following weight loss surgery. During the phase of rapid weight loss, caloric intake is marginal. This puts the body in a state of panic called starvation.
 
J

jangozo

Member
I've been suffering from the same symptoms for 6+ years now.
jdmmiata was the doctor able to help?
 
Last edited:
Top